International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1997 / Article

Open Access

Volume 20 |Article ID 129792 | https://doi.org/10.1155/S016117129700080X

R. E. Shaw, L. E. Garey, "A shooting method for singular nonlinear second order Volterra integro-differential equations", International Journal of Mathematics and Mathematical Sciences, vol. 20, Article ID 129792, 10 pages, 1997. https://doi.org/10.1155/S016117129700080X

A shooting method for singular nonlinear second order Volterra integro-differential equations

Received30 Aug 1995
Revised08 Mar 1996

Abstract

The method of parallel shooting will be employed to solve nonlinear second order singular Volterra integro-differential equations with two point boundary conditions.

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views89
Downloads328
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.